MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was on (b)(6) 2021.The device history record of the lens was reviewed.No issues were noted.The lens is currently being evaluated.
 
Event or Problem Description
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was on (b)(6) 2021.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was (b)(6) 2021.Visual inspection of the returned lens found the lens had been cut into multiple fragments.Visual inspection and optical testing of the lens found no issues with the lens.
 
Event or Problem Description
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key13056462
Report Number3012712027-2021-00088
Device Sequence Number3951424
Product Code PZK
UDI-Device Identifier00818806020050
UDI-Public01008188060200501121011117231231
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown